# SDR DALA2015100205938

- Difficulty date: September 13, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 95,470 hours, 39,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 215
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND DENT ON RK FWD FUSELAGE.  BS 215. 7 O'CLOCK POSITION.  15" AFT OF RADOME BULKHEAD.  REF ERA 539404-14, REV ORIG FOR REPAIR.
